# SDR AALA981982

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N885AA
- Make and model: Boeing 727223
- Aircraft serial: 21524
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WEB OF BELL FRAME DAMAGED, HOLE WORN THROUGH, AFT SIDE STATION 500 ABOVE AND INBOARD OF STRINGER 27R.  REMOVED DAMAGED AREA, INSTALLED DOUBLER FROM 2024-T3 .063 INCH ADDED .080 SHIM, WITH 18 FASTENERS, BOLTS. 1875 INCH DIAMETER PER SRM SRM 51-40-2.  (M)
